Translator Disclaimer
August 2015 Almost sure central limit theorem for exceedance point processes of stationary sequences
Zhongquan Tan
Braz. J. Probab. Stat. 29(3): 717-731 (August 2015). DOI: 10.1214/14-BJPS242

Abstract

In this paper, we proved an almost sure central limit theorem for the exceedance point processes of a stationary sequence which satisfy some long range dependence conditions. As a by-product, we obtained the almost sure central limit theorem for the order statistics of the stationary sequence. The obtained results are also extended to the vector of point processes for some strong mixing random sequences.

Citation

Download Citation

Zhongquan Tan. "Almost sure central limit theorem for exceedance point processes of stationary sequences." Braz. J. Probab. Stat. 29 (3) 717 - 731, August 2015. https://doi.org/10.1214/14-BJPS242

Information

Received: 1 July 2013; Accepted: 1 April 2014; Published: August 2015
First available in Project Euclid: 11 June 2015

zbMATH: 1321.60059
MathSciNet: MR3355755
Digital Object Identifier: 10.1214/14-BJPS242

Rights: Copyright © 2015 Brazilian Statistical Association

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.29 • No. 3 • August 2015
Back to Top